# SDR AT9900839

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Row 18 Def
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN MASK INSPECTION TO COMPLY WITH EO 9-3520-29-E1461, PASSENGER OXYGEN MASKS ABOVE SEAT 18DEF DID NOT DEPLOY.  PERFORMED OPERATIONAL CHECK OF OXYGEN MASK DROP AT ROW 18 DEF PER MM 35-20.  RESULTS GOOD PER MM 35-20.
